# SDR COMA0460405

- Difficulty date: July 2, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 14,859 hours, 14,250 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509199
- Part serial: 67851234
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5282 RIGHT ENGINE OIL PRESSURE WARNING DURING T/O.  REPLACED THE OIL PRESSURE TRANSDUCER.
